# SDR QXEA2013022300501

- Difficulty date: February 23, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Stringer 24 L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP FR 71.2, STR 24P HAS CORROSION.  FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 53-20-15-00-01, REV 12.  REMOVED STRINGER CLIP IAW SRM REV 12 51-42-05-02-01.   INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.
